Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda to: ``Generalized Euler and class numbers ``


Author: Daniel Shanks
Journal: Math. Comp. 22 (1968), 699
MSC: Primary 10.07
Original Article: Math. Comp. 21 (1967), 689-694.
MathSciNet review: 0227093
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.07

Retrieve articles in all journals with MSC: 10.07


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0227093-9
PII: S 0025-5718(1968)0227093-9
Article copyright: © Copyright 1968 American Mathematical Society